# SDR TAOA109704

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TS
- Make and model: Boeing 727254
- Aircraft serial: 20437
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 65249203
- Condition: Malfunctioned
- Location: E/E Compartment
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 6141 - BOS-LGA - WHEEL WELL FIRE LIGHT AND BELL CAME ON DURING DESCENT INTO LAGUARDIA, EMERGENCY PROCEDURES APPLIED, LIGHT EXTINGUISHED WHEN LANDING GEAR CAME DOWN.  INSPECTED WHEEL WELLS AND OPERATIONAL CHECKED FIRE DETECTION SYSTEM IAW MM 26-11-0 AND 26-12-0.  OPERATIONAL CHECK NORMAL, REPLACED WHEEL WELL FIRE DETECTION UNIT PRECAUTIONARY.
